Certain expansion formulae for a basic analogue of the Fox’s H-function have been derived by the applications of the q-Leibniz rule for the Weyl type q-derivatives of a product of two functions. Expansion formulae involving a basic analogue of Meijer’s G-function and MacRobert’s E-function have been derived as special cases of the main results.
Purohit, S. D.; Yadav, R. K.; and Kalla, S. L.
Certain Expansion Formulae Involving a Basic Analogue of Fox’s H-Function,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 3,
1, Article 11.
Available at: https://digitalcommons.pvamu.edu/aam/vol3/iss1/11